# SDR UALA2013032601927

- Difficulty date: March 22, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,463 hours, 9,986 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771122
- Part serial: 568
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE GAUGE OUT OF GREEN BAND.  REPLACED DOOR SLIDE PER MM, OPS CHECKED GOOD.
